On the Iwasawa λ2-invariants of certain families of real quadratic fields

Manabu Ozaki*, Hisao Taya

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)
Original languageEnglish
Pages (from-to)437-444
Number of pages8
JournalManuscripta Mathematica
Volume94
Issue number4
DOIs
Publication statusPublished - 1997 Dec

Keywords

  • Iwasawa invariants
  • Real quadratic fields

ASJC Scopus subject areas

  • General Mathematics

Cite this